Danni asked in Science & MathematicsMedicine · 6 months ago

I took 12 extra strength acetaminophen, dont know the dosage as i dont have the bottle. Is this dangerous? Not a suicide attempt, headache?

7 Answers

Relevance
  • Carson
    Lv 6
    6 months ago
    Favorite Answer

    You've beat your liver up. Fortunately the liver does heal itself. Take a break on Tylenol and switch to ibuprofen as directed. Drink a lot of water. Ibuprofen is hard on kidneys, they don't heal.

    The best way to treat a temporal headache is ice.

    If it started in the back of your head, a tension headache apply moist heat on your neck and the back of your head.

    • ThinkLife6 months agoReport

      Instructions printed on bottle! follow instructions exactly. And never mixes with alcohol because you could DIE even after one drink with alcohol due to liver toxicity.

      The wife of a man I worked w works in an emergency room. She sees people die every week from alcohol/acetaminophen interactions!

  • Anonymous
    6 months ago

    That could mess your liver up. Call poison control at least or go to the er

  • sasha
    Lv 7
    6 months ago

    Taking that much acetaminophen can actually cause what is called a "rebound" headache.

    You probably damaged your liver but it will recover in time.

    You might experience dizziness, nausea, diarrhea, eye twitches, and ringing in the ears which will all pass in a day or so.

  • 6 months ago

    4000 mg a day is about max. You took 12 x 500 mg tablets. That is 6000 mg. Tylenol kills by killing your liver. If you threw any alcohol in there then you definitely did some harm to your liver. I would NOT take any more for at least a few days no matter how bad your headache got and definitely do not drink any booze for a week. Next time READ THE LABEL!!!

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    6 months ago

    Nah, in fact, you should just take 12 more. Your head will feel better in no time.

  • Mog
    Lv 7
    6 months ago

    The dosage is likely 2 every 4 or 6 hours. Yes, that is dangerous. My sister went to the ER with liver failure after taking too much acetaminophen for ulcerative colitis pain.

  • Rick B
    Lv 7
    6 months ago

    Yes. That is VERY BAD for your liver. You possibly did permanent damage. drink LOTS of water to flush this out of your system.

Still have questions? Get answers by asking now.